Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Selections and orderability


Authors: Jan van Mill and Evert Wattel
Journal: Proc. Amer. Math. Soc. 83 (1981), 601-605
MSC: Primary 54C65; Secondary 54B20
DOI: https://doi.org/10.1090/S0002-9939-1981-0627702-4
MathSciNet review: 627702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a compact Hausdorff space. Then $ X$ has a selection if and only if $ X$ is orderable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 54B20

Retrieve articles in all journals with MSC: 54C65, 54B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627702-4
Keywords: Compact ordered space, selection, weak selection
Article copyright: © Copyright 1981 American Mathematical Society